# SDR LR7A99131

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 3625018
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP7180, FOUND NR 2 ENGINE QEC S/N 3769-24 LOWER RT LONGERON CRACKED AND CORRODED AT FWD INNERFLANGE FIRESHIELD HOLE.  REPLACED LONGERON IAW DWG 362501 AND SB 382-71-12.  NR 944.
